# SDR GUUA07050601

- Difficulty date: July 5, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Right Engine
- Part time: 10,604 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

MCO/LEE DURING TAKEOFF ROLL RIGHT ENGINE FAILED, ABORTED TAKEOFF.  REPLACED RIGHT ENGINE, OPERATIONAL CHECK NORMAL.  SUSPECT 2ND STAGE PT BLADE FATIGUE CRACKING.
